Browse Categories

Medique® I-Prin Dispenser Box

Medique® I-Prin, 2 sizes: 100 x 2 and 250 x 2
Manufacturer: Medique®
*** CAN NOT SHIP OUTSIDE U.S.A.

Product Options

Packaging:
Medique® I-Prin

Medique
® Ibuprofin tablets compare to Advil®and Motrin-IB®.

The active ingredients and strength are the same. Sugar-free.

For the temporary relief of aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, musular and backache, and for the reduction of fever.  
 
Each easy to swallow microfilm coated tablet contains: Ibuprofin, 200mg.
 
  


 

Photos are representation only; actual items may vary from pictures.
Prices and products are subject to change without notice.

Related Products

Advil® Dispenser Pack
Price: $16.75 per box
Advil® Dispenser Pack
Dispenser box of 50 pkts, 2 tabs per pkt.

Product Reviews

(0 Ratings, 0 Reviews)
Shopping Cart
Your cart is empty.

Credit card logos




Mailing Lists